One of my docs tried telling me the same thing about “you aren’t even taking a therapeutic dose,” and “You have anxiety,” blah blah blah. Luckily since she felt she couldn’t handle my care anyways (military psych doc) I got approval for off base where a doctor listened to me and let me try it my way. A much slower withdraw and one that switched me over to Valium. First I went from a hospital dose of Midazolam for surgery, then to Ativan the next day at the ER, followed by a switch to Klonopin, and finally my wishes to go to Valium and drop slowly. If it wasn’t for The Ashton manual and her research, some information i found on benzo buddies forum, and my own research, I’d probably be dead by now. I’m sorry to hear your patient committed suicide. Had he gotten the proper doctor to switch him to Valium and go slow he probably would have been alive. I was told the same about the placebo affect since I was taking only 1/8 of 1 MG of klonopin 3x/day and when we took away just 1/8th my head almost exploded amongst 30 other terrible horrific symptoms. It’s stupid that this is not taught as standard for clinical psychs…..